# SDR 97UAL900757

- Difficulty date: October 7, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N151UA
- Make and model: Boeing 747222B
- Aircraft serial: 23736
- Engine: Pwa JT9D7R4G2
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 6F16750
- Condition: Inoperative
- Location: Cabin
- Stage of operation: UK
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DOOR L 1 BUSTLE EMERGENCY LIGHT STAYED ON DIM WHEN OVERHEAD EMERGENCY LIGHT SWITCH SELECTED TO ARM POSITION.  REPLACED BUSSLE LIGHT ASSEMBLY AND CONTROL PANEL.  CHECKED OK.
